# SDR DALA201806113943

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 56,444 hours, 20,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 295-348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE INTERCOSTAL ASSEMBLY, STRAP AND GUSSET. BS 259.5 TO 348.2,  BETWEEN THE 7 TO 8 O'CLOCK POSITIONS. REPAIRED IAW ETI-37-18-404, REV 3, AND ER/A 569274-14, REV ORIGINAL.
